Molecular Gas Dynamics and the Direct Simulation of Gas Flows by G. A. BirdMolecular Gas Dynamics and the Direct Simulation of Gas Flows by G. A. Bird

Molecular Gas Dynamics and the Direct Simulation of Gas Flows

byG. A. Bird

Hardcover | April 30, 1999

Pricing and Purchase Info

$319.74 online 
$517.50 list price save 38%
Earn 1599 plum® points
Quantity:

Ships within 1-3 weeks

Ships free on orders over $25

Not available in stores

about

The direct simulation Monte Carlo (or DSMC) method has, in recent years, become widely used for engineering and scientific studes of gas glows that involve low densities or very small physical dimensions. This method is a direct physical simulation of the motion of representative molecules,rather than a numverical solution of the equations that provide a mathematical model of the flow. the computations are nolonger expensive and the period since the 1976 publication of the original Molecular Gas Dynamics has seen enormous improvements in the molecular models, the procedures, and theimplementation strategies for the DSMC method. the molecular theory of gas flows is developed from first principles and is extended to cover the new models and procedures. For more information visit the website on http://ourworld.compuserve.com/homepages/gabird/
G. A. Bird is at University of Sydney.
Loading
Title:Molecular Gas Dynamics and the Direct Simulation of Gas FlowsFormat:HardcoverDimensions:476 pages, 9.21 × 6.14 × 1.18 inPublished:April 30, 1999Publisher:Oxford University Press

The following ISBNs are associated with this title:

ISBN - 10:0198561954

ISBN - 13:9780198561958

Reviews

Editorial Reviews

`An updated and very substantially expanded version of the author's 1976 monographs.....Added to the volume is a diskette with a number of Fortran-Routines which will allow the user to get acquaintance and experiment with the methods without having to invest much effort into code development.This monograph will surely be used as a reference work in its field for the time to come'Monatschefte fur Mathematik Vol 122 No 4 1996